# SDR ASOA2012112802544

- Difficulty date: November 14, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 32,210 hours, 29,238 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CRACKED AT WS 148 AT REAR SPAR, CONFIRMED BY EDDY CURRENT.  REPAIRED IAW REO 601R-57-21-1794, REV A, REO 601R-57-21-130-01, REO 601R-57-21-130, REV J DATED 03/08/2011, REO 601R-57-21-131, AND IAW REO 601R-57-21-131, REV A DATED 08/29/2011.
